# SDR SWAA070713

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 68,650 hours, 65,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430121
- Part serial: BN1080
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING INBOARD FORE FLAP DELAMINATED AT UPPER SURFACE.  REMOVED AND REPLACED FORE FLAP PER MM.
